The genus of a nontrivial minimal set
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Dynamical systems and related topics, Tome 216 (1997), pp. 340-353
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1997_216_a21,
author = {N. G. Markley},
title = {The genus of a~nontrivial minimal set},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {340--353},
year = {1997},
volume = {216},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1997_216_a21/}
}
N. G. Markley. The genus of a nontrivial minimal set. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Dynamical systems and related topics, Tome 216 (1997), pp. 340-353. http://geodesic.mathdoc.fr/item/TM_1997_216_a21/